# SDR CA070724007

- Difficulty date: July 21, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 12,574 hours
- Engine: Klimov TB3117BMA
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Part serial: 3200105
- Condition: Making Metal
- Part time: 638 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE LT ENG OIL PRESSURE CAUTION LIGHT WAS FLICKERING WHILE SLINGING A LOAD. THE OIL PRESSURE GAUGE WAS CROSSCHECKED AND INDICATED 2.5 KG/CM2 (THE CAUTION RANGE) AND THE OIL TEMPERATURE WAS NORMAL. THE LOAD WAS DROPPED OFF. AFTER THE LOAD WAS DELIVERED AIRCRAFT BACK IN LEVEL FLIGHT, THE CREW REVIEWED THE CHECKLIST AND FLIGHT MANUAL. AS A PRECAUTIONARY MEASURE THE ENGINE WAS BROUGHT BACK TO IDLE. AT IDLE THE LT ENGINE WAS STILL BEING MONITORED, A FEW MILES FROM SERVICE THE FLIGHT CREW ADVANCED THE THROTTLE TOWARDS AUTO TO CHECK THE OIL PRESSURE. THE LT OIL PRESSURE LIGHT ILLUMINATED STEADILY AND THE OIL PRESSURE REMAINED AT IDLE OIL PRESSURE (2 KG/CM2 MINIMUM ALLOWABLE AT IDLE) THE AIRCRAFT WAS AT A WEIGHT THAT ASSURED A SAFE HOVER AND LANDING, THE CREW DECIDED TO SHUTDOWN THE LT ENGINE. THE LANDING WAS COMPLETED UNEVENTFULLY. THE ENGINEER FOUND METAL PARTICLES IN THE ENGINE OIL FILTER. THE ENGINE WAS REPLACED. (TC NR 20070724007)
